# SDR DALA2018041702553

- Difficulty date: April 16, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 58,648 hours, 22,835 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Tee Fitting
- Condition: Corroded
- Location: Bs 986 Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION ON PREVIOUS REPAIR ON THE FLOORBEAM,  BS 986,  LBL 54 - RBL 54.  MAINTENANCE REPLACED THE TEE IAW SRM 53-70-51, REP 4.
